I have been taking Lexapro for 2 years and have had pretty bad neck and shoulder pain most of the time, and my sleep apnea has gotten worse (I have a physical in December and will address this issue with my Doctor) in the last 4 to 6 months I am having big problems with short term memory loss such that often with in 15 to 30 minutes or an hour, I will have no recollection of a conversation which required action from me. Someone can remind me with great detail and I may remember but often not. When I started taking Lexapro I was on a 10 mg dose, then went to 15 mg about 10 months later and then 20 mg at 14 months, I reduced back to 15 mg about 1 month after me wife died in June from cancer as stress was some better in my life, then a month later (August) to 10 mg and am down to 5 mg for the past 5 days.
I am sorry for your loss Eagle74. I have used lexapro for about a year. Along with pain and anxiety meds. All of these meds seem to affect my memory in a negative way. I believe sleep and anxiety meds to be the worst of them all when it comes to short term memory loss. I would definitely discuss with your doctor. I don't know lexapro to be a big problem in this case but, its my guess that the combination of medications you take that are causing you problems
Hi, welcome to the site! I would also like to extend my sympathy for your loss. Forgetfulness & confusion are known side effects of Lexapro. Are you intending to discontinue treatment? As you have been lowering the dosage, you should find these symptoms improving... have you discussed this with your primary doctor? If you still feel the need to continue with an SSRI, maybe an alternative medication could be considered?
I have been taking 10mg daily escitalopram for 5 months with no other medication. Two days after starting i found it difficult to have an orgasm. Over the next few weeks my libido declined, too. However, after about 3 months i found my body had adjusted so that orgasms and desire has returned to normal. . . . But i find my ability to recall recent info has dropped dramatically, as tho i am constantly distracted. At work i can leave my desk to get a thing or do a task, walk 20m and realise i have forgotten what i intended to do! When doing something unfamiliar i am taking double or triple the time i expect. So while the medication feels good i have major reservations about it. I also feel i am behaving more recklessly in social situations.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2012 • 1 answer
Posted 13 Apr 2015 • 1 answer
Posted 18 Nov 2015 • 2 answers
Posted 1 Mar 2016 • 1 answer
Posted 23 Apr 2016 • 1 answer